Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2006, Article ID 81356, 15 pages
http://dx.doi.org/10.1155/AAA/2006/81356

Dynamics via measurability

Department of Mathematics, University of Illinois at Urbana, Urbana 61801, IL, USA

Received 4 February 2005; Accepted 21 March 2005

Copyright © 2006 Svetlana Butler and Joseph Rosenblatt. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. del Junco and J. Rosenblatt, “Counterexamples in ergodic theory and number theory,” Mathematische Annalen, vol. 245, no. 3, pp. 185–197, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Kakutani and K. Petersen, “The speed of convergence in the ergodic theorem,” Monatshefte für Mathematik, vol. 91, no. 1, pp. 11–18, 1981. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. L. Royden, Real Analysis, Macmillan, New York, NY, USA, 3rd edition, 1988. View at Zentralblatt MATH · View at MathSciNet